TITLE

STRONGLY NONLINEAR ELLIPTIC VARIATIONAL UNILATERAL PROBLEMS IN ORLICZ SPACE

AUTHOR(S)
Aharouch, L.; Benkirane, A.; Rhoudaf, M.
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We will be concerned with the existence result of unilateral problem associated to the equations of the form Au + g(x,u, ∇u) = f , where A is a Leray-Lions operator from its domain D(A) ⊂ W0¹ LM(Ω) into W-1EM(Ω). On the nonlinear lower order term g(x,u, ∇u), we assume that it is a Carathéodory function having natural growth with respect to ∣∇u∣, and satisfies the sign condition. The right-hand side f belongs to W-1EM(Ω).
ACCESSION #
24049404

 

Related Articles

  • Correctness of the Dirichlet problem for the Lavrent'ev-Bitsadze equation. Aldashev, Serik // Journal of Mathematical Sciences;Jan2013, Vol. 188 Issue 2, p71 

    It is shown that the Dirichlet problem in a multidimensional domain for the Lavrent'ev-Bitsadze equation is uniquely solvable. A criterion of the uniqueness of the solution is obtained.

  • ON A SINGULAR SUBLINEAR POLYHARMONIC PROBLEM. Othman, Sonia Ben // Abstract & Applied Analysis;2006, p1 

    This paper deals with a class of singular nonlinear polyharmonic equations on the unit ball B in ℝn (n ≥ 2) where the combined effects of a singular and a sublinear term allow us by using the Schauder fixed point theorem to establish an existence result for the following problem:...

  • Adaptive Bidirectional Flow for Image Interpolation and Enhancement. Shujun Fu; Qiuqi Ruan; Wenqia Wang // International Journal of Information Technology;2006, Vol. 2 Issue 4, p288 

    Image interpolation is a common problem in imaging applications. However, most interpolation algorithms in existence suffer visually the effects of blurred edges and jagged artifacts in the image to some extent. This paper presents an adaptive feature preserving bidirectional flow process, where...

  • Application of Maslov’s formula to finding an asymptotic solution to an elastic deformation problem. Kostin, D. V. // Mathematical Notes;Feb2008, Vol. 83 Issue 1/2, p48 

    We propose a scheme of bifurcation analysis of equilibrium configurations of a weakly inhomogeneous elastic beam on an elastic base under the assumption of two-mode degeneracy; this scheme generalizes the Darinskii-Sapronov scheme developed earlier for the case of a homogeneous beam. The...

  • OSCILLATION THEOREMS FOR CERTAIN HIGHER ORDER NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS. Agarwal, Ravi P.; Grace, Said R.; Wong, Patricia J. Y. // Applicable Analysis & Discrete Mathematics;Apr2008, Vol. 2 Issue 1, p1 

    The article presents an analysis of the oscillary behavior relative to higher-order nonlinear functional differential equation. It indicates the considerable study on the oscillation of equation and some criteria on oscillation. It mentions some quantity of conditions and comparison on the...

  • SOLVABILITY OF A CLASS OF TWO-POINT BOUNDARY VALUE PROBLEMS FOR NONLINEAR SECOND-ORDER DIFFERENCE EQUATIONS. Yuji Liu // Applicable Analysis & Discrete Mathematics;Apr2008, Vol. 2 Issue 1, p31 

    The article presents a study on the two-point boundary value problems relative to the second-order nonlinear difference equation with new sufficient conditions of at least one solution. It notes a variety of problems with unbounded nonlinearities and their solutions along with the thorough...

  • Nonstationary version of Zhikov’s compensated compactness lemma and its application to the solvability of the generalized Navier-Stokes equations. Pastukhova, S. E. // Doklady Mathematics;Feb2010, Vol. 81 Issue 1, p66 

    The article offers information on the existence of a global weak solution to the Navier-Stokes equations that is time dependent for a nonlinearity viscous incompressible fluid. It discusses the product of vector function's two sequences wn and ∇ un meeting weakly in two Lebesgue spaces...

  • A boundary value problem with conditions on the entire boundary of a noncharacteristic domain for a fourth-order equation. Utkina, E. A. // Doklady Mathematics;Aug2011, Vol. 84 Issue 1, p539 

    The article presents a methodology for obtaining conditions in order to derive a unique solution for a Dirichlet problem involving a pseudoparabolic equation. It notes that the proposed methodology employs the reduction of the problem to Fredholm integral equations wherein the unique solvability...

  • A nonlocal boundary value problem for the Lavrent'ev-Bitsadze equation. Moiseev, E.; Likhomanenko, T. // Doklady Mathematics;Sep2012, Vol. 86 Issue 2, p635 

    The article focuses on nonlocal boundary value problems for the Lavrent'ev-Bitsadze equation in two- and three-dimensional cases. It notes that the dirichlet problem is solvable if a countable set of orthogonality is provided on the sight-hand side of the nonlocal condition for some other values...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics